Sankhya: The Indian Journal of Statistics
1995, Volume 57, Series A, Pt. 2, pp. 179--185
CHARACTERIZATIONS OF DISTRIBUTIONS USING EQUILIBRIUM TRANSFORMATIONS
J. S. HUANG, University of Guelph, Canada
G. D. LIN, Academia Sinica, Taiwan
SUMMARY. Distributions of nonnegative random variables can be characterized through the moments of transformed distributions frequently encountered in renewal theory.
AMS (1991) subject classification. Primary 62E10, secondary 60G10.
Key words and phrases. Equilibrium transformation, moment problem, coefficient of variation, exponential, uniform, gamma.
Full paper (PDF)
This article in mathematical reviews.